If you need an accessible version of this item please contact JSTOR User Support

The Laws of Returns under Competitive Conditions

Piero Sraffa
The Economic Journal
Vol. 36, No. 144 (Dec., 1926), pp. 535-550
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2959866
Stable URL: http://www.jstor.org/stable/2959866
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Laws of Returns under Competitive Conditions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[535]
    [535]
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538
  • Thumbnail: Page 
539
    539
  • Thumbnail: Page 
540
    540
  • Thumbnail: Page 
541
    541
  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550